# SDR SWIA2021072759750

- Difficulty date: July 11, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N184SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000590
- Aircraft time: 14,034 hours, 8,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD WET AREA - AFT OF FRAME 19 ONE AREA OF CORROSION ON DOUBLER ON LH SIDE.     (C-CHECK RO 7/23/2021)    REMOVED AND REPLACED DOUBLER AT FRAME 19 LH SIDE REF EMB SRM 51-40-08 AND 51-40-02
